# SDR VNAA202407100009

- Difficulty date: May 30, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N584NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15387
- Aircraft time: 18,912 hours, 16,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON LOWER SILL OF AFT BAGGAGE-BAY DOOR CUT OUT.    LOWER SILL OF AFT BAGGAGE-BAY DOOR CUT OU WAS EVALUATED, THE BLEN DEPTH EXCEEDED 0.016,THEREFORE IS OUT OF LIMITS PER CRJ900 SRM 53-61-23-201-001-A01 AND REPLACED PER CRJ900 SRM 51-42-10-001-001-A01, CRJ900 SRM 51-42-21-001-001-A01, CRJ900 SRM 51-42-06-001-001-A01 .
